過去の記録 ~06/14次回の予定今後の予定 06/15~

開催情報 火曜日 16:30~18:00 数理科学研究科棟(駒場) 126号室
担当者 小林俊行



16:30-18:00   数理科学研究科棟(駒場) 056号室
Uuganbayar Zunderiya 氏 (Nagoya University)
超幾何微分方程式系の一般化 (ENGLISH)
[ 講演概要 ]


関口(英)はm x m次の行列の行列式として得られるm階の



16:30-18:00   数理科学研究科棟(駒場) 126号室
加藤周 氏 (京都大学)
On the characters of tempered modules of affine Hecke
algebras of classical type
[ 講演概要 ]
We present an inductive algorithm to compute the characters
of tempered modules of an affine Hecke algebras of classical
types, based on a new class of representations which we call
"tempered delimits". They have some geometric origin in the
eDL correspondence.

Our new algorithm has some advantage to the Lusztig-Shoji
algorithm (which also describes the characters of tempered
modules via generalized Green functions) in the sense it
enables us to tell how the characters of tempered modules
changes as the parameters vary.

This is a joint work with Dan Ciubotaru at Utah.


16:30-18:00   数理科学研究科棟(駒場) 126号室
Yves Benoist 氏 (Orsay)
Discrete groups acting on homogeneous spaces V
[ 講演概要 ]
I will focus on recent advances on our understanding of discrete subgroups of Lie groups.
I will first survey how ideas from semisimple algebraic groups, ergodic theory and representation theory help us to understand properties of these discrete subgroups.

I will then focus on a joint work with Jean-Francois Quint studying the dynamics of these discrete subgroups on finite volume homogeneous spaces and proving the following result:

We fix two integral matrices A and B of size d, of determinant 1, and such that no finite union of vector subspaces is invariant by A and B. We fix also an irrational point on the d-dimensional torus. We will then prove that for n large the set of images of this point by the words in A and B of length at most n becomes equidistributed in the torus.


16:30-18:00   数理科学研究科棟(駒場) 056号室
Fanny Kassel 氏 (Orsay)
Deformation of compact quotients of homogeneous spaces
[ 講演概要 ]
Let G/H be a reductive homogeneous space. In all known examples, if
G/H admits compact Clifford-Klein forms, then it admits "standard"
ones, by uniform lattices of some reductive subgroup L of G acting
properly on G/H. In order to obtain more generic Clifford-Klein forms,
we prove that for L of real rank 1, if one slightly deforms in G a
uniform lattice of L, then its action on G/H remains properly
discontinuous. As an application, we obtain compact quotients of SO(2,2n)/U(1,n) by Zariski-dense discrete subgroups of SO(2,2n) acting properly discontinuously.


16:30-18:00   数理科学研究科棟(駒場) 126号室
西岡斉治 氏 (東京大学大学院数理科学研究科博士課程)
[ 講演概要 ]
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
西山享 氏 (青山学院大学)
既約表現の隨伴多様体は余次元1で連結か?--- 証明の破綻とその背景

[ 講演概要 ]

既約 Harish-Chandra $ (g, K) $ 加群の原始イデアルの隨伴多様体が既約であって、ただ一つの冪零隨伴軌道 $ O^G $ の閉包になることはよく知られている(Joseph, Borho)。
一方、HC加群の隨伴多様体は必ずしも既約でないが、その既約成分は $ O^G $ の $ K $-等質ラグランジュ部分多様体の閉包になる。
それらの既約成分は余次元1で連結であることをいくつかの集会で報告したが、その証明には初等的な誤りがあった。セミナーでは、証明の元になった Vogan の定理の紹介(もちろん間違っていない)と、それを拡張する際になぜ証明が破綻するかについてお話しする。(今のところ証明修復の目処は立っていない。)
[ 参考URL ]


17:00-18:00   数理科学研究科棟(駒場) 056号室
砂田利一氏 氏 (明治大学理工学部)
Open Problems in Discrete Geometric Analysis
[ 講演概要 ]
Discrete geometric analysis is a hybrid field of several traditional disciplines: graph theory, geometry, theory of discrete groups, and probability. This field concerns solely analysis on graphs, a synonym of "1-dimensional cell complex". In this talk, I shall discuss several open problems related to the discrete Laplacian, a "protagonist" in discrete geometric analysis. Topics dealt with are 1. Ramanujan graphs, 2. Spectra of covering graphs, 3. Zeta functions of finitely generated groups.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 128号室
同じ週の木・金に柏キャンパスで開催されるIMPU workshopの講演内容に関係しています。
Gert Heckman 氏 (IMAPP, Faculty of Science, Radboud University Nijmegen)
Birational Hyperbolic Geometry
[ 講演概要 ]
We study compactifications for complex ball quotients.
We first recall the Satake-Bailey-Borel compactification and the Mumford resolution.
Then we discuss compactifications of ball quotients minus a totally geodesic divisor.
These compactifications turn up for a suitable class of period maps.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 122号室
土岡俊介 氏 (RIMS, Kyoto University)
Hecke-Clifford superalgebras and crystals of type $D^{(2)}_{l}$
[ 講演概要 ]
It is known that we can sometimes describe the representation theory of ``Hecke algebra'' by ``Lie theory''. Famous examples that involve the Lie theory of type $A^{(1)}_n$ are Lascoux-Leclerc-Thibon's interpretation of Kleshchev's modular branching rule for the symmetric groups and Ariki's theorem generalizing Lascoux-Leclerc-Thibon's conjecture for the Iwahori-Hecke algebras of type A.

Brundan and Kleshchev showed that some parts of the representation theory of the affine Hecke-Clifford superalgebras and its finite-dimensional ``cyclotomic'' quotients are controlled by the Lie theory of type $A^{(2)}_{2l}$ when the quantum parameter $q$ is a primitive $(2l+1)$-th root of unity.
In this talk, we show that similar theorems hold when $q$ is a primitive $4l$-th root of unity by replacing the Lie theory of type $A^{(2)}_{2l}$ with that of type $D^{(2)}_{l}$.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
小寺諒介 氏 (東京大学)
Extensions between finite-dimensional simple modules over a generalized current Lie algebra

[ 講演概要 ]
$\\mathfrak{g}$を$\\mathbb{C}$上の有限次元半単純Lie代数,$A$を有限生成可換$\\mathbb {C}$代数とする.
テンソル積$A \\otimes \\mathfrak{g}$に自然にLie代数の構造を与えたものを一般化されたカレントLie代数と呼ぶ.
[ 参考URL ]


10:00-16:30   数理科学研究科棟(駒場) 002号室
Sigurdur Helgason 氏 (MIT) 10:00-11:00
Radon Transform and some Applications
Fulton G. Gonzalez 氏 (Tufts University) 11:20-12:20
Multitemporal Wave Equations: Mean Value Solutins
Angela Pasquale 氏 (Universite Metz) 14:00-15:00
Analytic continuation of the resolvent of the Laplacian in the Euclidean settings
[ 講演概要 ]
We discuss the analytic continuation of the resolvent of the Laplace operator on symmetric spaces of the Euclidean type and some generalizations to the rational Dunkl setting.
Henrik Schlichtkrull 氏 (University of Copenhagen) 15:30-16:30
Decay of smooth vectors for regular representations
[ 講演概要 ]
Let $G/H$ be a homogeneous space of a Lie group, and consider the regular representation $L$ of $G$ on $E=L^p(G/H)$. A smooth vector for $L$ is a function $f$ in $E$ such that $g$ mapsto $L(g)f$ is smooth, $G$ to $E$. We investigate circumstances under which all such functions decay at infinity (jt with B. Krotz)


16:30-18:00   数理科学研究科棟(駒場) 126号室
Vladimir P. Kostov 氏 (Nice大学)
On the Schur-Szeg\\"o composition of polynomials
[ 講演概要 ]
The Schur-Szeg\\"o composition of the degree $n$ polynomials $P:=\\sum_{j=0}^na_jx^j$ and $Q:=\\sum_{j=0}^nb_jx^j$ is defined by the formula $P*Q:=\\sum_{j=0}^na_jb_jx^j/C_n^j$ where $C_n^j=n!/j!(n-j)!$. Every degree $n$ polynomial having one of its roots at $-1$ (i.e. $P=(x+1)(x^{n-1}+c_1x^{n-2}+\\cdots +c_{n-1})$) is representable as a Schur-Szeg\\"o composition of $n-1$ polynomials of the form $(x+1)^{n-1}(x+a_i)$ where the numbers $a_i$ are uniquely defined up to permutation. Denote the elementary symmetric polynomials of the numbers $a_i$ by $\\sigma_1$, $\\ldots$, $\\sigma_{n-1}$. The talk will focus on some properties of the affine mapping

$$(c_1,\\ldots ,c_{n-1})\\mapsto (\\sigma_1,\\ldots ,\\sigma_{n-1})$$


16:30-18:00   数理科学研究科棟(駒場) 126号室
Gombodorj Bayarmagnai 氏 (東京大学数理科学研究科)
The (g,K)-module structure of principal series and related Whittaker functions of SU(2,2)
[ 講演概要 ]
In this talk the basic object will be the principal series representataion of $SU(2, 2)$,
parabolically induced by the minimal parabolic subgroup. We discuss about the $(\\mathfrak g,K)$-module structure on that type of principal series explicitely, and provide various integral expressions of some smooth Whittaker functions with certain $K$-types.
[ 参考URL ]


13:30-17:20   数理科学研究科棟(駒場) 050号室
柏原正樹 氏 (京都大学数理解析研究所) 13:30-14:30
Quantization of complex manifolds
[ 参考URL ]
小林俊行 氏 (東京大学大学院数理科学研究科) 15:00-16:00
Global geometry on locally symmetric spaces — beyond the Riemannian case
[ 講演概要 ]
The local to global study of geometries was a major trend of 20th century geometry, with remarkable developments achieved particularly in Riemannian geometry.
In contrast, in areas such as Lorentz geometry, familiar to us as the space-time of relativity theory, and more generally in pseudo-Riemannian geometry, as well as in various other kinds of geometry (symplectic, complex geometry, ...), surprising little is known about global properties of the geometry even if we impose a locally homogeneous structure.

In this talk, I plan to give an exposition on the recent developments on the question about the global natures of locally non-Riemannian homogeneous spaces, with emphasis on the existence problem of compact forms, rigidity and deformation.
大島利雄 氏 (東京大学大学院数理科学研究科) 16:20-17:20
Classification of Fuchsian systems and their connection problem
[ 講演概要 ]
We explain a classification of Fuchsian systems on the Riemann sphere together with Katz's middle convolution, Yokoyama's extension and their relation to a Kac-Moody root system discovered by Crawley-Boevey.
Then we present a beautifully unified connection formula for the solution of the Fuchsian ordinary differential equation without moduli and apply the formula to the harmonic analysis on a symmetric space.


16:30-18:00   数理科学研究科棟(駒場) 126号室
西岡斉治 氏 (東京大学大学院数理科学研究科博士課程)
[ 講演概要 ]


17:00-18:00   数理科学研究科棟(駒場) 056号室
Genkai Zhang 氏 (Chalmers and Gothenburg University)
Realization of quanternionic discrete series as spaces of H-holomorphic
[ 参考URL ]


17:00-18:00   数理科学研究科棟(駒場) 056号室
トポロジー火曜セミナーと合同で開催します. またいつもと開催時刻および開催場所が違います。
金井雅彦 氏 (名古屋大学)
[ 講演概要 ]
The aim of my talk is to reveal an unforeseen link between the classical vanishing theorems of Matsushima and Weil, on the one hand, and rigidity of the Weyl chamber flow, a dynamical system arising from a higher-rank noncompact Lie group, on the other.

The connection is established via "transverse extension theorems": Roughly speaking, they claim that a tangential 1- form of the orbit foliation of the Weyl chamber flow that is tangentially closed (and satisfies a certain mild additional condition) can be extended to a closed 1- form on the whole space in a canonical manner. In particular, infinitesimal rigidity of the orbit foliation of the Weyl chamber flow is proved as an application.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
吉野太郎 氏 (東工大)
$\\mathbb R^n$への$\\mathbb R^2$の固有な作用と周期性
[ 講演概要 ]
Consider $\\R^2$ actions on $\\R^n$ which is free, affine and unipotent. Our concern here is to answer the following question:

"Does the quotient topology admits a manifold structure?"

Under some weak assumption, we classify all actions up to conjugate, and give a complete answer to the question.

If Lipsman's conjecture were true, all of the answer should be affirmative.

But, we shall find a unique action which gives a negative answer for each $n\\geq 5$. And, we also find a periodicity on such counterexamples.

As a key lemma, we use "proper analogue" of the five lemma on
exact sequence.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
Jorge Vargas 氏 (FAMAF-CIEM, C\'ordoba)
Liouville measures and multiplicity formulae for admissible restriction of Discrete Series
[ 講演概要 ]
Let $H \\subset G$ be reductive matrix Lie groups. We fix a square integrable irreducible representation $\\pi$ of $G.$
Let $\\Omega $ denote the coadjoint orbit of the Harish-Chandra parameter of $\\pi.$

Assume $\\pi$ restricted to $H$ is admissible. In joint work with Michel Duflo, by means of "discrete" and "continuos" Heaviside functions we relate the multiplicity of each irreducible $H-$factor of $\\pi$ restricted to $H$ and push forward to $\\mathfrak h^\\star$ of the Liouville measure for $\\Omega.$ This generalizes work of Duflo-Heckman-Vergne.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
Joachim Hilgert 氏 (Paderborn University)
Chevalley's restriction theorem for supersymmetric Riemannian symmetric spaces
[ 講演概要 ]
We start by explaining the concept of a supersymmetric Riemannian symmetric spaces and present the examples studied by Zirnbauer in the context of universality classes of random matrices. For these classes we then show how to formulate and prove an analog of Chevalley's restriction theorem for invariant super-functions.

This is joint work with A. Alldridge (Paderborn) and M. Zirnbauer (Cologne)
[ 参考URL ]


17:00-18:00   数理科学研究科棟(駒場) 126号室
落合啓之 氏 (名古屋大学)
Invitation to Atlas combinatorics
[ 講演概要 ]
半単純リー群のユニタリ表現の分類を手がける Atlas project(J. Adams, D. Vogan らが主催)では、実簡約(real reductive)線形代数群の admissible 表現をパラメトライズし、それに関するいくつかのプログラムが公開されています。ウェブサイトは
現在、そのメインとなるものは Kazhdan-Lusztig-Vogan 多項式です。リー群として複素単純リー群を実リー群と見なしたケースが、通常の Kazhdan-Lusztig 理論に一致し、それを、ある一方向に拡張したのがここで扱われる KLV 理論と考えられます。

この講演では、リー群に関する背景説明などは軽く済ませ、Atlas で公開されているプログラムにおける方言、特に入出力の読み方を通常の言葉に言い換えることで、

[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
Jan Moellers 氏 (Paderborn University)
The Dirichlet-to-Neumann map as a pseudodifferential
[ 講演概要 ]
Both Dirichlet and Neumann boundary conditions for the Laplace equation are of fundamental importance in Mathematics and Physics. Given a compact connected Riemannian manifold $M$ with boundary $\\partial M$ the Dirichlet-to-Neumann operator $\\Lambda_g$ maps Dirichlet boundary data $f$ to the corresponding Neumann boundary data $\\Lambda_g f =(\\partial_\\nu u)|_{\\partial M}$ where $u$ denotes the unique solution to the Dirichlet problem $\\laplace_g u=0$ in $M$, $u|_{\\partial M} = f$.
The main statement is that this operator is a first order elliptic pseudodifferential operator on the boundary $\\partial M$.

We will first give a brief overview of how to define the Dirichlet-to-Neumann operator as a map $\\Lambda_g:H^{1/2}(\\partial M)\\longrightarrow H^{-1/2}(\\partial M)$ between Sobolev spaces. In order to show that it is actually a pseudodifferential operator we introduce tangential pseudodifferential operators. This allows us to derive a
microlocal factorization of the Laplacian near boundary points. Together with a regularity statement for the heat equation this will finally give the main result.
[ 参考URL ]


11:00-12:00   数理科学研究科棟(駒場) 126号室
Federico Incitti 氏 (ローマ第 1 大学)
Dyck partitions, quasi-minuscule quotients and Kazhdan-Lusztig polynomials
[ 講演概要 ]
Kazhdan-Lusztig polynomials were first defined by Kazhdan and Lusztig in [Invent. Math., 53 (1979), 165-184]. Since then, numerous applications have been found, especially to representation theory and to the geometry of Schubert varieties. In 1987 Deodhar introduced parabolic analogues of these polynomials. These are related to their ordinary counterparts in several ways, and also play a direct role in other areas, including geometry of partial flag manifolds and the theory of Macdonald polynomials.

In this talk I study the parabolic Kazhdan-Lusztig polynomials of the quasi-minuscule quotients of the symmetric group. More precisely, I will first show how these quotients are closely related to ``rooted partitions'' and then I will give explicit, closed combinatorial formulas for the polynomials. These are based on a special class of rooted partitions the ``rooted-Dyck'' partitions, and imply that they are always (either zero or) a power of $q$.

I will conclude with some enumerative results on Dyck and rooted-Dyck partitions, showing a connection with random walks on regular trees.

This is partly based on a joint work with Francesco Brenti and Mario Marietti.
[ 参考URL ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
小木曽 岳義 氏 (城西大学)
[ 講演概要 ]


16:30-18:00   数理科学研究科棟(駒場) 126号室
廣惠 一希 氏 (東大数理)
[ 講演概要 ]
[ 参考URL ]

< 前へ 12345678 次へ >